Skip to main content
Article
Continuous and Numerical-Analysis of a Multiple Boundary Turning-Point Problem
SIAM Journal on Numerical Analysis
  • Relja Vulanovic, Kent State University - Stark Campus
  • Paul A Farrell, Kent State University - Kent Campus
Publication Date
10-1-1993
Document Type
Article
Disciplines
Abstract

A singularly perturbed boundary-value problem with a multiple turning point at a boundary is considered. A representation of the solution is given, and it is used in the construction of a uniform finite-difference scheme. The scheme is a first-order exponentially fitted one. An improved modification on a special discretization mesh is given.

Comments

Copyright 1993 Society for Industrial and Applied Mathematics.

Citation Information
Relja Vulanovic and Paul A Farrell. "Continuous and Numerical-Analysis of a Multiple Boundary Turning-Point Problem" SIAM Journal on Numerical Analysis Vol. 30 Iss. 5 (1993) p. 1400 - 1418
Available at: http://works.bepress.com/paul_farrell/1/